| Model Number |
IS3-WW |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
05/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling was completed.Decreased/impaired vision is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.An adverse event appears to have occurred, but does not appear to have been a problem with the device or the way it was used.Decreased/impaired vision is an established risk associated with use of the device, which is clearly specified in the product's labeling.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).
Event or Problem Description
It was reported that one (1) month postop following a left eye (os) trabecular microbypass stent system procedure, the patient presented with decreased best spectacle corrected visual acuity (bscva), noted at thirty-seven (37) letters.The report described the event as "mild and non-serious" with a loss of two (2) lines from baseline.Per report, the patient is recovering with no intervention required.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b5, b6, g2, g3.Mfr# reference: (b)(4).
Event or Problem Description
The following additional information was received.Per report, the patient presented six (6) months postop with visual field loss "greater than 2.5 db" in the left eye (os), which was described as "mild" and "non-serious" and did not require intervention.The report noted the event resolved approximately one (1) month later.
Event or Problem Description
The following additional information was received.Per report, the patient presented with best spectacle corrected visual acuity (bscva) decrease during the twenty-four (24) month postoperative examination, which was noted as "moderate" and "non-serious" with no intervention, and the event unresolved.
Additional Manufacturer Narrative
Additional information: b5, b6, g2, g3.Mfr# reference: (b)(4).